# SDR DALA2017072905907

- Difficulty date: July 28, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 281-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS SEAT TRACK RBL 44.5 FROM BS 281 TO 283, BS 323 TO 324 AND BS 399 TO 400.  DAMAGE AREA WAS REPAIRED IAW SRM.
